# SDR SIMA20180527004

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCA FITTING WAS NICKED AND GOUGED.  REMOVED DAMAGE, AND FOUND TO BE OUT OF LIMITS IAW SRM 57-60-02.  REMOVED AND REPLACED THE PCA FITTING IAW SRM 51-40-02, AMM 20-10-07, SRM 51-20-03,CPM 51-21-04, CPM 51-21-05, 51-21-06, AND ETN EM-51-091.
